# SDR CALA2014102192543

- Difficulty date: October 19, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 45,007 hours, 18,100 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED, EPSU BATTERY AFT.  CYCLED EMER LIGHT CB`S CHECKED OK IAW AMM 33-51-00-710-001-A.
